MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT

MEX03 MEXICO-JUAREZ PRESOURCE CHI STD OPEN HEART BASIC OPT 7 702; CARDIOVASCULAR PROCEDURE KIT
Model Number CHIP99OH7D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as a lot number was not provided.However, the supplier reviewed the record in the last 2 years and no abnormal situation was found.There are 169 occurrences reported in the past 12 months.No sample was available for investigation, only photos were provided.Lint was found on the surface of the product.According to supplier, operating room towel is made of cotton, so cotton fiber is born.Supplier continuously is working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, there is no abnormal situation that happened in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Customer reported that high lint levels from the operating room towels pwtb04-stm in the open hear basic pack chip99oh7d were found on staff¿s hands and instruments during a coronary artery bypass graft, cabg, procedure.There was no patient injury.Report being filed for risk.

Brand Name
CHI STD OPEN HEART BASIC OPT 7 702
Common Device Name
CARDIOVASCULAR PROCEDURE KIT
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10480243
Report Number1423537-2020-00508
Device Sequence Number2793536
Product Code OEZ
UDI-Device Identifier10888439008050
UDI-Public10888439008050
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCHIP99OH7D
Device Catalogue NumberCHIP99OH7D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight67